MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE Pulmonary; bronchoscope accessory

BOSTON SCIENTIFIC CORPORATION CRE Pulmonary; bronchoscope accessory
Model Number M00550350
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a cre pulmonary dilatation balloon was attempted to be used in the lung during a bronchoscopic dilation procedure for tracheal stenosis performed on (b)(6) 2026.During the procedure, the pressure of the pump connected to the balloon remained unchanged.Upon removal and testing of the balloon, leakage was identified.A video clip of the complaint device was provided and showed that the balloon was leaking.The procedure was completed with another cre pulmonary dilatation balloon.There were no patient complications reported as a result of this event.The patients condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block e1: initial reporter facility name is (b)(6) hospital; reported here as the facility name exceeded character limit for designated field.Block h6: imdrf device code a0504 captures the reportable event of balloon leak in a pulmonary anatomy location.

Brand Name
CRE Pulmonary
Common Device Name
bronchoscope accessory
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Cork Limited
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50808916
Report Number3005099803-2026-03840
Device Sequence Number18291938
Product Code KTI
UDI-Device Identifier08714729456230
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K170759
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00550350
Device Catalogue NumberM00550350
Device Lot Number0037383008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/17/2026
Date Device Manufactured09/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexMale
Patient Weight149 LB